# SDR ASAA2020072192921

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,095 hours, 8,337 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE, RIGHT FMC FAILED, SINGLE FMC OPS ANNUNCIATED,  F/O NAV DISPLAY MAP FLAG. GROUNDED - YES. FMC RESET,  OPS OK.
